# SDR DALA2023120610000

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,861 hours, 43,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 FUSELAGE / SKIN / FS508-FS520, S-28L TO S-28R / FWD LOWER ATG4 ANTENNA / REMOVAL. CORRECTIVE ACTION: REF ERA 614037-14. (0096864)
